Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diabetic, taking glycomet. Having skin itching, controlling with levo cetrozen but no help. Advised HbA1C test?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
FBS : 115,PPBS: 165 tested on 14.7.13. My hypertension is under control
I am taking Glycomet Sr 500 mg -one tab per day. From the last few days i am having skin itching. I am controlling it with levo Cetrogen. But it has not stopped. As my regular Physician is out of the station, one of the physician suggested for HbA1C test. As per test the value is 6.8%. Pl suggest me a drug to control the itching
Posted Mon, 5 Aug 2013 in General Health
Answered by Dr. Shruti Rijhwani 47 minutes later
Hi !

Thank you for your query.

Dear sir,

Well looking into the history you have give i think that you are suffering from generalised itching . HbA1c - 6.8% is slightly on the higher side but still not very bad control . Since you are already taking levocetrizine that is an antihistaminic but it is still not controlled I advise you to see a dermatologist and get yourself evaluated for this.

You can take fexofanadine 120 mg once a day after consultation with your treating doctor that is quite effective in such situations . Applying lactocalmine lotion will soothe your skin .

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor